# SDR DXTA2021082747800

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 11,746 hours, 9,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Precatch
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: PRECATCH HOLDS DOOR SHUT BUT PULLING HANDLE TO OPEN DOES NOT WORK. *** CORRECTIVE ACTION *** PRECATCH CLEAN AND LUBED, OPS CHECK GOOD. ALL WORK DONE IAW CE-560XLS SMM CHAPTER 52-10-01.
